Existence of bound states for the coupled Schrodinger-KdV system with cubic nonlinearity

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We prove in this Note the existence of an infinite family of smooth positive bound states for the coupled Schrodinger-Korteweg-de Vries system, which decays exponentially at infinity (C) 2010 Academie des sciences Published by Elsevier Masson SAS All rights reserved
Original languageUnknown
Pages (from-to)1079-1082
JournalComptes Rendus Mathematique
Volume348
Issue number19-20
DOIs
Publication statusPublished - 1 Jan 2010

Cite this